Topics

Postscript to Question About Dr. Kellon's Blog On Winter Skin Care

Lynn
 

In regard to your mention about his distended abdomen Dr. K, i wanted to add that the distention and his topline were the primary reasons (along with the seasonal rise) that  i bumped his Prascend from 2 mg. to 2.5 mg. and then 3 mg. But doing that did not change those conditions ....what i've gotten is these bouts of extreme spookiness/hypervigilence. Which is why i was wondering if i shouldn't return to his original dose of 2 mg?
--
Lynn
Beavercreek, Ohio
March 2018
Relevante Case History
Relevante Photo Album

Ω

Eleanor Kellon, VMD
 

Yes, I remember we were thinking the abdomen was weakness related to PPID.  There are basically two possibilities. He didn't respond because the dose is too low, or because it's not PPID related. The spookiness also may be pergolide related or may not.  I would suggest trying him on the thiamine for a week or two and if that doesn't obviously change the spooking then try reducing pergolide to 2 mg.
--
Eleanor in PA

www.drkellon.com  Tis The Season 2 for 1 Sale
EC Owner 2001

Lynn
 

Sounds great. I've ordered the items and will keep you all posted as to what happens. I know everyone says this but you all are like lights in the darkness. Without that light we would be lost!
--
Lynn
Beavercreek, Ohio
March 2018
Relevante Case History
Relevante Photo Album

Ω